# SDR WVER2019052206

- Difficulty date: May 22, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 37,739 hours, 30,078 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180561
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A MAJOR REPAIR  TO PASSENGER DOOR INTERCOSTAL DD3 BETWEEN FS 319.00 – 333.00, P/N: 601R318056-1. INTERCOSTAL WAS CORRODED OUT OF LIMITS AND WAS REPLACED IN ACCORDANCE WITH SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01. REF JOB# 41500981 OP# 163. WEIGHT AND BALANCE NOT AFFECTED.
